Faculty Publications

Title

Rational equivariant holomorphic maps of symmetric domains

Document Type

Article

Journal/Book/Conference Title

Archiv der Mathematik

Volume

78

Issue

4

First Page

275

Last Page

282

Abstract

An equivariant holomorphic map of symmetric domains associated to a homomorphism of semisimple algebraic groups defined over ℚ is rational if it carries a point belonging to a set determined by an arithmetic subgroup to a point in a similar set. We prove that an equivariant holomorphic map of symmetric domains is rational if the associated Kuga fiber variety does not have a nontrivial deformation.

Original Publication Date

4-1-2002

DOI of published version

10.1007/s00013-002-8247-8

Share

COinS